Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Polynomials over finite fields which commute with translations


Author: Charles Wells
Journal: Proc. Amer. Math. Soc. 46 (1974), 347-350
MSC: Primary 12C05
DOI: https://doi.org/10.1090/S0002-9939-1974-0347785-5
MathSciNet review: 0347785
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The polynomials over a finite field which commute with translation by an element of the field are characterized. A generalization of a long-known theorem about centralizers of permutations is used in obtaining the characterization.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12C05

Retrieve articles in all journals with MSC: 12C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0347785-5
Keywords: Finite field, permutation, wreath product, centralizer
Article copyright: © Copyright 1974 American Mathematical Society